# SDR SIMA201802221006

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N263NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000703
- Aircraft time: 500 hours, 350 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN FROM OUTSIDE DOOR TAKES MULTIPLE ATTEMPTS TO OPEN. LUBRICATED EXTERIOR DOOR HANDLE MECHANISM (BOX MECHANISM) PER AMM 52-22-03.  DOOR OPENS NORMALLY AT THIS TIME.
